# SDR QXEA200400638

- Difficulty date: August 14, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT FRETTING IN COUNTER SINKS OF PANEL 622BT.  REPAIRED IAW DHC-8-400 SRM 51-26-10 AND AMM 57-11-01-400-801, PAGE 408-409, PARAGRAPH 4 A, C, D (1-2).
